I need some help understanding a strange occurrence in my mouth. If you have any information, or experience it too, please share!
When I wake up first thing in the morning there is a whitish film/slime/scum sitting on the surface of both cheeks and collected along both sides of the bottom of my mouth.
There are no patches, lesions, red or raised areas, no spots, no bleeding that I can see - I struggle to see anything at all inside my mouth until it is wiped out onto my finger. This residue can be wiped off quite effortlessly and without pain.
There are sometimes very small, stretchy/stringy white/clear pieces that come loose from just inside my lips too.
I have already had an oral swab taken from my cheek at my Doctor's which came back negative for yeast growth - does this mean what I am experiencing is definitely not oral thrush? It certainly doesn't look like any of the pictures I can find of thrush and doesn't seem to match the typical symptoms. Nevertheless, as someone who suffers from extreme anxiety, this has begun to greatly upset me and affect my day-to-day life. I am constantly distracted and distant from people close to me and am not sleeping well. I have a feeling of horrible dread and doom.
I'd say I maintain good oral hygiene. I usually use a Colgate whitening toothpaste. Over the last few weeks I have tried changing to various different Colgate toothpastes and now Corsodyl Daily toothpaste which I am currently using, as well as trying out Listerine Total Care, Corsodyl Daily and Hydrogen Peroxide as mouthwashes afterwards and a Corsodyl Spray for mouth problems. A couple of these rinses and the spray caused my mouth to peel though, so I am only using water to rinse out my mouth after brushing now.
I'm so worried that, because of my history of anxiety problems, I will be dismissed as a hypochondriac when in fact this problem is very real. I fear it could even be a sign of a serious problem that could go overlooked.
Please help me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?